# SDR SWAA2018052122023

- Difficulty date: May 16, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 46,312 hours, 27,191 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: 65673880
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE LENS COVER LOOSE.  R&R COVER PER MM & MT.
